... diagnosed as a TYPE 2 then, but my FBS are only 180. My P.A. IS adding another drug when this scrip is up. Will my eyes keep changing or should I get new glasses now?
I have been taking Jardiance for 3 weeks and my eyesight has dramatically changed. I just got?
Question posted by braska55 on 5 June 2015
Last updated on 3 March 2022 by Anonymous
Your not the only one as of today i stopped taking it.
I will call my PCP and talk to her about it
my eyesight changed fast for me week and a half it was fine before
I had a vision test done doctor said i needed to get new glasses
I told him i will think about it
glad i did hope changing meds will fix it and it will return back to normal
I had to get new glasses when my blood glucose got more controlled. Now my A1C is down to 6.4 and I need new glasses again. As your blood sugar changes, so does the shape of the eyes which make your vision change significantly. You also need to have your doctor do a diabetic eye exam to make sure you are not having retinal damage.
I have been taking Jardiance for a year now. I have no side effects. It is good
My eyesight got better once my blood sugar levels got under control. I had to get new glasses because my eyesight got better.
I agree. Get off the medicine. Changing eyesight is a serious problem for a diabetic. Your eyesight is already threatened due to the diabetes, let alone adding a medicine that causes further damage. And don't try to fool yourself that 180 is not high. This is a serious business and you need to keep your sugar much lower. Every high sugar is telling you to cut back on the sweets or carbs and stop the damage it's doing to you. Keep your glucoses down closer toward 100 if possible. Let your Dr. guide you on that. My husband became a diabetic because he had pancreatic cancer. Now he's walking 35 minutes twice a day for exercise. He resisted at 1st, but eventually his Dr. convinced him he HAD to do it. Don't forget, cheating will be revealed by your Hgb A1C test. Do what's going to give you a good quality of life!
If your eyesight changed just since you've been on the jardiance then you need to be taken off it. I would bet part of your vision problems are because your blood sugar isn't controlled. 180 is too high. You need to get it controlled. Watch your diet, drink plenty of water and get some exercise.
- Jardiance uses and safety info
- Jardiance information for Healthcare Professionals (includes dosage details)
- Side effects of Jardiance (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.